# SDR ABXA000175

- Difficulty date: December 29, 1999
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 112TT1001
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOAD FITTING BOLT BROKEN.  (REF: S/B 767-57A064 AND AD 99-19-29).  REPLACEDBOLT AND REPAIRED FITTING IAW ABX REA B653-34274MR AND BOEING FAX ABX-ILN-99-00410H.
